# SDR DALA1204159210

- Difficulty date: January 19, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 44,499 hours, 23,663 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 591214185
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN MSP FOR C CHECK, LT AFT DORSAL TO FUSELAGE ATTACH ANGLE WAS FOUND WITH A PREVIOUS REPAIR THAT WAS CRACKED AT STA 1520.  REPAIRED PER ERA 499565-14 BY INSTALLING NEW ANGLE PER BOEING DWG SR09530296-7033.
